Skip to content
My WebMD Sign In, Sign Up
suensam
avatar
susanstop56 posted:
I have fibro and myofascial syndrome, the bottom of my feel and the outside of my nose at times is extremely cold. Does anyone know is this has anything to do with either of these illnesses and also November is the worst month for my pain anyone else?
Reply
 
avatar
fibroKimber responded:
do you take any meds?? i had that side effect when I would take tramadol (ultram)... first time my nose and face were ICY cold and painful, the next time i took it it was my hands/arms.

winter generally seems to worsen pain for most people with FM... it does for me. either extreme in the weather does. hope you feel better!!

kimber
 
avatar
susanstop56 replied to fibroKimber's response:
I take lots of meds but not tramadol. yes since I have been diagnosed over the yrs I've noticed winter does make my pain worse as does changes in weather. I also don't handle cold weather as well as I used to.


Health Insurance in Your State

Learn about plans, benefits, and costs in your state's Marketplace.

From WebMD

Helpful Tips

Living Well with Fibromyalgia
Greetings! I have learned patience and a positive attitude is key to my pain management. I developed Fibromyalgia after a hysterectomy in ... More
Was this Helpful?
179 of 196 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.